National Science Library, Chinese Academy of Sciences
  登录 机构网站 ENGLISH
您当前的位置是:电子期刊浏览 --> 卷期浏览
1    
Existence and Uniqueness of Fixed Point in Partially Ordered Sets and Applications to Ordinary Differential Equations 期刊论文

Acta Mathematica Sinica, English Series     ISSN:1439-8516  Volume:23  Issue:12  Page:2205-2212  

Nieto Juan J;   Nieto Juan J;   Rodríguez-López Rosana;   Rodríguez-López Rosana;  

来源数据库:[Web of Science, Scopus, Science Database]         被引频次:418

文摘信息 获取全文 问图书馆员

2    
Recent Development of Chaos Theory in Topological Dynamics 期刊论文

数学学报:英文版     ISSN:1439-8516  Volume:32  Issue:1  Page:83-114  

Jian LI Xiang Dong YE;  

来源数据库:[Web of Science, Scopus, Science Database]         被引频次:33

文摘信息 获取全文 问图书馆员

3    
Erratum to “On Self-mapping Degrees of S3-geometry Manifolds” 期刊论文

Acta Mathematica Sinica, English Series     ISSN:1439-8516  Volume:35  Issue:12  Page:1979-1982  

Du Xiao Ming;   Zhao Xue Zhi;  

问图书馆员

4    
Self-complementary Cayley Graphs of Extraspecial p-groups 期刊论文

Acta Mathematica Sinica, English Series     ISSN:1439-8516  Volume:35  Issue:12  Page:1963-1971  

Wang Lei;   Liu Yin;  

文摘信息 问图书馆员

5    
A Normal Criterion Concerning Omitted Holomorphic Function 期刊论文

Acta Mathematica Sinica, English Series     ISSN:1439-8516  Volume:35  Issue:12  Page:1972-1978  

Yang Jin Hua;   Yang Qi;   Pang Xue Cheng;  

文摘信息 问图书馆员

6    
Non-Gaussian Random Bi-matrix Models for Bi-free Central Limit Distributions with Positive Definite Covariance Matrices 期刊论文

Acta Mathematica Sinica, English Series     ISSN:1439-8516  Volume:35  Issue:12  Page:1891-1905  

Gao Ming Chu;  

文摘信息 问图书馆员

7    
Sufficient Conditions for Maximally Edge-connected and Super-edge-connected Digraphs Depending on the Size 期刊论文

Acta Mathematica Sinica, English Series     ISSN:1439-8516  Volume:35  Issue:12  Page:1861-1870  

Milz Sebastian;   Volkmann Lutz;  

文摘信息 问图书馆员

8    
The Decay Rate of Patterson-Sullivan Measures with Potential Functions and Critical Exponents 期刊论文

Acta Mathematica Sinica, English Series     ISSN:1439-8516  Volume:35  Issue:12  Page:1937-1944  

Feng Zi Qiang;   Liu Fei;   Wang Fang;  

文摘信息 问图书馆员

9    
Erratum to “On Self-mapping Degrees of S 3-geometry Manifolds” 期刊论文

Acta Mathematica Sinica, English Series     ISSN:1439-8516  Volume:35  Issue:12  Page:1979-1982  

Du Xiao Ming;   Zhao Xue Zhi;  

文摘信息 问图书馆员

10    
Classification of Special Anosov Endomorphisms of Nil-manifolds 期刊论文

Acta Mathematica Sinica, English Series     ISSN:1439-8516  Volume:35  Issue:12  Page:1871-1890  

Moosavi Seyed Mohsen;   Tajbakhsh Khosro;  

文摘信息 问图书馆员

11    
Complete f-moment Convergence for Widely Orthant Dependent Random Variables and Its Application in Nonparametric Models 期刊论文

Acta Mathematica Sinica, English Series     ISSN:1439-8516  Volume:35  Issue:12  Page:1917-1936  

Lu Chao;   Chen Zhuang;   Wang Xue Jun;  

文摘信息 问图书馆员

12    
Quasi-modularity and Holomorphic Anomaly Equation for the Twisted Gromov-Witten Theory: $$\mathcal{O}(3)$$ O ( 3 ) over ℙ2 期刊论文

Acta Mathematica Sinica, English Series     ISSN:1439-8516  Volume:35  Issue:12  Page:1945-1962  

Wang Xin;  

文摘信息 问图书馆员

13    
On a Critical Fourth Order PDE with Navier Boundary Condition 期刊论文

Acta Mathematica Sinica, English Series     ISSN:1439-8516  Volume:35  Issue:12  Page:1906-1916  

Sharaf Khadijah;  

文摘信息 问图书馆员

14    
Hörmander Type Multipliers on Anisotropic Hardy Spaces 期刊论文

Acta Mathematica Sinica, English Series     ISSN:1439-8516  Volume:35  Issue:11  Page:1841-1853  

Chen Jiao;   Huang Liang;  

文摘信息 问图书馆员

15    
Property T for Actions 期刊论文

Acta Mathematica Sinica, English Series     ISSN:1439-8516  Volume:35  Issue:11  Page:1807-1816  

Meng Qing;   Wang Li Guang;  

文摘信息 问图书馆员

16    
A Note on a Subclass of Cowen-Douglas Operators 期刊论文

Acta Mathematica Sinica, English Series     ISSN:1439-8516  Volume:35  Issue:11  Page:1795-1806  

Tian Liang;   Guo Wei;   Ji Kui;  

文摘信息 问图书馆员

17    
Magic Labeling of Disjoint Union Graphs 期刊论文

Acta Mathematica Sinica, English Series     ISSN:1439-8516  Volume:35  Issue:11  Page:1817-1826  

Wang Tao;   Liu Ming Ju;   Li De Ming;  

文摘信息 问图书馆员

18    
Diffeomorphisms with the a"[superscript three] .sub.0-shadowing Property 期刊论文

Acta Mathematica Sinica     ISSN:1439-8516  Volume:35  Issue:11  Page:1760  

Zhang Xu;   Wu Xin Xing;  

文摘信息 问图书馆员

19    
Asymptotic and Partial Asymptotic Hankel Operators on $$H^2(\mathbb{D}^n)$$ H 2 ( D n ) 期刊论文

Acta Mathematica Sinica, English Series     ISSN:1439-8516  Volume:35  Issue:11  Page:1729-1740  

Gupta Anuradha;   Gupta Bhawna;  

文摘信息 问图书馆员

20    
Gelfand-Kirillov Dimension and Reducibility of Scalar Generalized Verma Modules 期刊论文

Acta Mathematica Sinica, English Series     ISSN:1439-8516  Volume:35  Issue:11  Page:1854-1860  

Bai Zhan Qiang;   Xiao Wei;  

文摘信息 问图书馆员

< 上一页 1 2 3 4 5 下一页 >
作者信息:×